Thursday, November 5, 2009

Day FIVE without Twitter

When I'm not twittering, I'm writing. Which has been wonderful. Except for these unexpected side effects:

-Sore wrists
-Swollen fingers
-Aching low back
-Right eye dilated bigger than left
-Migranes
-Loneliness


This is withdrawal, isn't it? How many more days until I can come back??

5 comments:

Lisa and Laura said...

When I'm on a writing binge I get this weird red spot on one of my eyes. I swear, it happens every time. Is that weird? Yes. Yes it is.

Laura said...

Not until you finish, young lady! Now get to it! :)

Martha Flynn said...

Dude the eye thing is freaking me out!!!! Every now and then mine will also...like...wiggle...agh!

Joan said...

Do the clock eye stretch...often. Look at each hour of a pretend traditional clock for about 5-10 seconds each to relax/stretch your eye muscles.

Suzanne, you really do crack me up!

Joan

Suzanne Young said...

haha, Joan--I've been taking turns keeping one eye open. I hope I don't end up with a patch...

Although I spent a lot less time on the computer today so it seems to be easing up. :-)